Florida, 2005

Heavy Rain in Florida, July 9 to 10, 2005

July 9 to 10, 2005 · NWS JAX · 1 event in 1 county or zone

Many streets in Orange Park were closed due to flooding, including Gano street where in some places accumulated a foot of water. Water that accumulated on Grove Park Drive went over the road and punched out a chain link fence.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

Many streets in Orange Park were closed due to flooding, including Gano street where in some places accumulated a foot of water. Water that accumulated on Grove Park Drive went over the road and punched out a chain link fence.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 9, 8:46 AM EST, 4 hours 14 minutes earlier.

Area forecast discussion, Jul 9, 8:46 AM EST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
946 AM EDT SAT JUL 9 2005

.PUBLIC UPDATE...HURRICANE DENNIS CONTINUES TO RE-ORGANIZE OVER THE
SOUTHEASTERN GULF OF MEXICO AND AT 9 AM THE EYE OF DENNIS WAS
LOCATED NEAR LATITUDE 24.4. NORTH AND LONGITUDE 83.5 WEST OR
ABOUT 110 MILES WEST OF KEY WEST FLORIDA. DENNIS IS MOVING TOWARD THE
NORTHWEST NEAR 14 MPH...AND DATA FROM A NOAA HURRICANE HUNTER
AIRCRAFT INDICATE MAXIMUM SUSTAINED WINDS ARE NEAR 100 MPH...WITH
HIGHER GUSTS. OUTER FRINGES OF DENNIS ARE BEGINNING TO IMPACT NORTH-
CENTRAL FLORIDA.

CONDITIONS WILL DETERIORATE FROM THE SOUTH TODAY...ALBEIT SLOWLY...
AS OUTER RAINBANDS ASSOCIATED WITH DENNIS TRAVERSE THE AREA. IN
ADDITION...CONVECTION WILL BE ENHANCED THIS AFTERNOON DUE TO DAYTIME
HEATING. MAIN CONCERNS WILL BE GUSTY WINDS WITH ISOLATED
THUNDERSTORMS POSSIBLE. A TORNADO WATCH IS IN EFFECT UNTIL 4 PM FOR
SOUTHERN-MOST PORTIONS OF JAX CWA. A FLOOD WATCH CONTINUES FOR ENTIRE
COUNTY WARNING AREA THROUGH SUNDAY EVENING...WITH RISK OF FLOODING
SPREADING NORTHWARD THIS WEEKEND AS RAINBANDS ARE FORECAST TO
EVENTUALLY OVERSPREAD THE AREA.

AFTERNOON TEMPS WILL BE TRICKY AS EXTENSIVE CLOUDS AND ELEVATED
DEWPOINTS SHOULD KEEP TEMPS AT BAY...HOWEVER ANY BREAKS IN CLOUDS
COULD RISE TEMPS SEVERAL DEGREES ABOVE FORECAST VALUES. WILL CONTINUE
TO ADVERTISE AFTERNOON TEMPS GENERALLY RANGING FROM AROUND 90 DEGREES
INTERIOR SOUTHEAST GEORGIA TO MID 80S COASTAL SECTIONS. WILL MAINTAIN
LIKELY POPS FOR TODAY...EXCEPT CATEGORICAL POPS ACROSS SOUTHERN-MOST
COUNTIES WHERE OUTER RAINBANDS WILL HAVE GREATEST IMPACT. HAVE OPTED
TO HOLD OFF ISSUING LAKE WIND ADVISORY FOR TODAY AS EXTENSIVE CLOUD
COVERAGE WILL GENERALLY LIMIT DOWNWARD TRANSFER OF STRONGER WINDS
ALOFT...HOWEVER STRONG WIND GUSTS EXIST WITH ANY CONVECTION EMBEDDED
WITHIN A RAINBAND.

&&

.MARINE UPDATE...WINDS HAVE CHANGED LITTLE IN THE PAST 6 HOURS....
WITH REPORTS INDICATING WINDS OF LESS THAN 15 KNOTS IN THE GEORGIA
LOCAL WATERS WITH SEAS OF 3 TO 4 FEET...AND WINDS OF AROUND 15
KNOTS IN THE FLORIDA WATERS WITH SEAS OF 4 TO 6 FEET. RECENT BUOY
REPORTS TO THE SOUTH (BUOYS 41009 AND 41010) INDICATE WINDS HAVE
INCREASED TO AROUND 20 KNOTS...WITH SEAS UPWARDS TO 8 FEET. CURRENT
FORECAST PACKAGE LOOKS GOOD...WITH SCEC IN THE GEORGIA LEGS AND SCA
IN FLORIDA LEGS. CONDITIONS TO WORSEN THROUGH SUNDAY AS HURRICANE
DENNIS ADVANCES NORTHWARD OVER THE EASTERN GULF OF MEXICO.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH ALL AREAS.
GA...FLOOD WATCH ALL AREAS.
MARINE...SMALL CRAFT ADVISORY IN EFFECT FROM FOR THE FOLLOWING
     ZONES...FERNANDINA BEACH TO FLAGLER BEACH FL OUT 60 NM.

&&

.PREVIOUS PUBLIC...OUTFLOW CLOUDS FROM DENNIS HAVE SPREAD OVER THE
AREA WHILE CONVECTION IS CREEPING NORTHWARD OVER THE WEST COAST OF
FL. DENNIS HAS EXITED CUBA AND MOVED INTO THE GOMEX. EXPECT TO SEE
CONVECTION INCREASE FROM SOUTH TO NORTH DURING THE DAY AS SUB-
TROPICAL RIDGE CONTINUES TO RETREAT EWD. PWATS HAVE RISEN ABOVE
2 INCHES AND EXPECT CATEGORICAL POPS BY AFTERNOON ACROSS SRN TIER.
POPS WILL REMAIN ON HIGH SIDE THROUGH SUNDAY THEN SLOWLY DECREASE
THROUGH MONDAY AS DENNIS MOVES OFF TO NE. WILL KEEP CHANCE POPS
MONDAY NIGHT.

QPF TOTALS FOR TONIGHT AND SUNDAY ARE CONCENTRATED ALONG WRN
ZONES. THE INEVITABLE FLOOD WATCH WILL NEED TO BE POSTED. THE
SUWANNEE VALLEY WILL DEFINITELY BE PRONE TO FLOODING DUE TO EXCESSIVE
RAINS IN PAST MONTH AS WELL AS COASTAL AREA WHICH HAS RECEIVED THE
MOST RAIN OVER THE PAST WEEK. ONLY A FEW COUNTIES COULD POSSIBLY BE
EXEMPT FROM A FLOOD WATCH...SO WILL INCLUDE ALL ZONES.

TEMPS HAVE BEEN RUNNING SEVERAL DEGREES WARMER AT NIGHT AND A DEGREE
OR TWO COOLER IN THE DAY THAN MOS GUIDANCE. CLOUD COVER WILL KEEP MAX
TEMPS IN 80S WITH UPPER 80S TO NEAR 90 RETURNING MONDAY.

LONG TERM...TEMPS SHOULD RETURN TO CLIMO OR SLIGHTLY ABOVE AND POPS
WILL BE NEAR CLIMO BY END OF WEEK. &&

.PREVIOUS MARINE...WINDS AND SEAS WILL BE INCREASING TODAY FROM S TO
N AS HURRICANE DENNIS MOVES NW. BUOY 41012 NOW GRADUALLY INCREASING
TO 15 KNOTS AND 4 FOOT SEAS. WILL GO SCA FOR NE FL WATERS TODAY AND
SCEC FOR SE GA WATERS.  SCA CONDITIONS FOR ENTIRE AREA TONIGHT
THROUGH EARLY MONDAY.

&&

ZAPPE
Hazardous weather outlook, Jul 9, 10:00 AM EST, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EDT SAT JUL 9 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1100 AM EDT SAT JUL 9 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 4 PM EDT FOR ALACHUA...FLAGLER...
MARION AND PUTNAM COUNTIES IN NORTHEAST FLORIDA...
...FLOOD WATCH IN EFFECT FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA
UNTIL SUNDAY EVENING...
...MODERATE RISK OF RIP CURRENTS...

THE OUTER RAINBANDS FROM HURRICANE DENNIS WILL CONTINUE TO ROTATE
NORTHWARD THROUGH THE JACKSONVILLE FORECAST AREA THROUGH THIS
EVENING AND INTO THE OVERNIGHT HOURS. THIS WILL ALLOW THE SHOWER AND
THUNDERSTORM ACTIVITY TO BECOME MORE WIDESPREAD WITH INCREASING
INTENSITY AS WELL. ALONG WITH THIS ACTIVITY WILL COME THE
POSSIBILITY OF ISOLATED TORNADOES WHICH HAS PROMPTED A WATCH FOR THE
SOUTHERN TIER COUNTIES. THIS THREAT WILL GRADUALLY SHIFT NORTHWARD
THROUGH THE LATE AFTERNOON HOURS AND INTO THE EVENING.

IN ADDITION TO THE TORNADO THREAT...LOCALLY HEAVY RAINFALL IS
LIKELY OVER THE LOCAL FORECAST AREA LATE THIS AFTERNOON THROUGH
SUNDAY NIGHT. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE
EXPECTED...WITH THE HIGHEST AMOUNTS TOWARD THE INTERSTATE 75
CORRIDOR. DUE TO HEAVY RAINFALL IN THE PAST FEW WEEKS...AREAS WITH
POOR DRAINAGE OR LOW LYING AREAS MAY EXPERIENCE FLOODING. MOTORISTS
SHOULD BE ALERT FOR STANDING WATER AND SHOULD NOT ATTEMPT TO CROSS
ANY ROADWAYS WHERE THE DEPTH OF WATER IS UNKNOWN.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES.
PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILS.

MINOR RIVER FLOODING WILL CONTINUE ON THE SATILLA RIVER. PLEASE
REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

THE RISK OF RIP CURRENTS WILL BE HIGH ON SUNDAY DUE TO A STRONG
ONSHORE FLOW AND HIGHER WAVES.

WIDESPREAD RAIN AND NUMEROUS THUNDERSTORMS WILL CONTINUE SUNDAY AND
INTO MONDAY AS HURRICANE DENNIS MOVES INLAND. LOCALLY HEAVY RAINFALL
AND FLOODING IN LOW LYING AREAS WILL STILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS WEEKEND AS SOME OF THE
OUTER BANDS OF DENNIS MOVE OVER THE AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT/JTD

In the hours before

Special weather statement, Jul 9, 11:16 AM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1216 PM EDT SAT JUL 9 2005

FLZ022-091700-
COLUMBIA-
1216 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN COLUMBIA
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 100 PM EDT...

AT 1216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF OLENO STATE PARK...OR
ABOUT 11 MILES SOUTHWEST OF WORTHINGTON SPRINGS...MOVING NORTHWEST AT
20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OLENO
STATE PARK...FORT WHITE AND COLUMBIA THROUGH 100 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE
POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 9, 11:27 AM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EDT SAT JUL 9 2005

FLZ022-023-091715-
BAKER-COLUMBIA-
1227 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER AND
NORTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 115 PM EDT...

AT 1227 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF SANDERSON...OR
ABOUT 10 MILES NORTHWEST OF RAIFORD...MOVING NORTHWEST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON
THROUGH 115 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 9, 11:35 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1235 PM EDT SAT JUL 9 2005

FLZ030-031-091715-
BRADFORD-UNION-
1235 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD AND UNION
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 115 PM EDT...

AT 1235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
NEW RIVER TO 2 MILES SOUTHWEST OF DUKES...OR ALONG A LINE EXTENDING
FROM 7 MILES SOUTHEAST OF LAKE BUTLER TO WORTHINGTON SPRINGS...MOVING
NORTHWEST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND NEW RIVER...DUKES...LAKE BUTLER...RAIFORD AND
JOHNSTOWN THROUGH 115 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 9, 12:19 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EDT SAT JUL 9 2005

FLZ020-021-091800-
HAMILTON-SUWANNEE-
119 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE AND
HAMILTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 200
PM EDT...

AT 119 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF HOUSTON...OR
ABOUT 5 MILES SOUTH OF LIVE OAK...MOVING NORTH AT 25 MPH. THIS LINE
OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WELLBORN...NEWBURN...MCALPIN...HOUSTON...LIVE OAK...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK AND CROSSROADS THROUGH 200 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Jul 9, 12:23 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT SAT JUL 9 2005

GAZ132-091815-
COFFEE-
123 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE COUNTY FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 215 PM EDT...

AT 123 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF WEST GREEN...OR ABOUT 8
MILES NORTHEAST OF DOUGLAS...MOVING NORTHWEST AT 15 MPH. THIS
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST
GREEN...BROXTON...AMBROSE AND PRIDGEN THROUGH 215 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Jul 9, 12:49 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
149 PM EDT SAT JUL 9 2005

GAZ162-091845-
ECHOLS-
149 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 245 PM EDT...

AT 149 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CENTERED 25 MILES SOUTHEAST OF MAYDAY...OR
ABOUT 9 MILES SOUTHWEST OF FARGO...MOVING NORTHWEST AT 25 MPH. THIS
LINE OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAYDAY THROUGH
245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 heavy rain. Local standard time, as filed.

Heavy Rain, Clay

When
July 9, 1:00 PM EST to July 10, 11:00 PM EST
Where
Clay County, Orange Park
Reported by
NEWSPAPER
Coordinates
29.983, -81.858 (the zone’s center; the record gives no point)

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, July 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463732.